# SDR IPXA11565523

- Difficulty date: February 18, 2011
- Submitted: March 21, 2011
- Operation: Air carrier
- Aircraft: N455UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25476
- Aircraft time: 30,313 hours, 13,755 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Gouged
- Location: Bs 1340 S15l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4, MAIN CABIN LT SIDE, BS 1340 BELOW STRINGER 15L FRAME GOUGED ON INBD FLANGE.  DRILLED OUT DAMAGE AND INSTALLED 2 BACR15BB6AD RIVETS IAW EO B757-53 10-39560.
